Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Symmetric polynomials with non-negative coefficients

Authors: L. Kuipers and B. Meulenbeld
Journal: Proc. Amer. Math. Soc. 6 (1955), 88-93
MSC: Primary 27.0X
MathSciNet review: 0074472
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Brunn, Ein Satz über orthosymmetrische und verwandte Determinanten aus den fundamentalen symmetrischen Funktionen, Zeitschrift für Mathematik und Physik vol. 37 (1892) pp. 291-297.
  • [2] P. C. Rosenbloom, Some properties of absolutely monotonic functions, Bull. Amer. Math. Soc. vol. 52 (1946) p. 460. MR 0016769 (8:65e)
  • [3] G. Garbieri, Nuovo teorema algebrico e sua speciale applicazione, Giornale di Mat. vol. 16 (1878) pp. 1-17, or, Sir Thomas Muir, The theory of determinants in the historical order of development, vol. III, pp. 163-165.
  • [4] H. Naegelsbach, Ueber eine Classe symmetrischen Functionen, Sch. Prog., Zweibrücken (1871) pp. 8-11, or Muir, vol. III, pp. 144-148.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society